Jump to content
ACN Latitudes Forums
  • pandas-cover-cropped.pngYour Child Has Changed; Should You Consider PANDAS?

    Have you seen our PANDAS eBook?  Our book is a helpful primer in a friendly question & answer format.  This eBook contains useful information to understand the symptoms of PANDAS, how it is diagnosed (including lab tests), the different types of treatments, approaches for prevention, and how to find the help and support that you need.  Your satisfaction is guaranteed. Learn more

Sign in to follow this  
kthomas

Does anyone have a negative reaction to allergy medication?

Recommended Posts

Ds8 does not do well on allergy medications? We have tried Zyrtec, Allegra, Singular, Benadryl, etc. he becomes hyper, aggressive, and the last time we tried them he had ideations of death. Do you use other options to treat seasonal allergies? If so, please share.

Share this post


Link to post
Share on other sites

There is a fb pandas group that was discussing this very issue this week. I have no personal experience with any of these allergy meds but folks on fb spoke about increased ocd and anxiety in their children, particularily when using Singulair...there was also mention of suicidal thoughts in a pandas child who was on Singulair....this is not the first time I have heard this.

 

Many on this site have sucess with Quercitin, pepcid, zantac to help with seasonal allergies......you can try doing a search on seasonal allergies or allergies. I tried Quercitin with my ds8 last week but it caused an increase in his tics...I might try it again just to be sure it was indeed the quercitin causing the flare. Sorry I can't be of further help.

Share this post


Link to post
Share on other sites

Okay singular we have stayed away from . Back when ds was 7 he was prescribed this for three months. I spoke to several patents and they mentioned their children waking up crying hysterically from bad dreams And just behavioral changes throughout the day. These are chlldren with no pandas or tics!! So I recall talking to pharmosist ans she mentioned that she recalls a family member getting real bad dreams and crying that could not be consuled so I never took that route. I have heard all the bad effects of singular. we have used quercitin with no problems but also with no significant help but then again we did not follow through for weeks so who knows.

Mar

Mar

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...